Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Rash on arms and legs, turned bigger and darker, seem to be sub dermal. What could this be?

when i was 12 i has a rash on my arms and legs that was there for a week or so then seemed to turn into bigger spots that turned dark then began to get smaller and seemed to be sub dermal anyone know what type of virus or what ever this is as that was what my GP told my mom at the time. Now I am 52 and want to know if certain things going on with my body now i.e. new rash with skin discolorations but on my back not on my limbs, could be connected. Thanks
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Welcome to HCM,

With little history, I feel you had lichen planus at the age of 12.
Now you at 52. And developed same type of discolored rash on back.

The rash on back may be lichen planus or lichenoid dermatitis .
Or it may be neurodermatitis .
Difficult to diagnose... You consult dermatologist ..
Rule out DM or other systemic diseases by blood tests.

Apply steroid cream..
Take antihistaminics ,if you have itching.
Take steroid in tappering dose, if not contraindicated.

You may be benefitted ..
Dr. Ilyas Patel MD
Answered: Sun, 1 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor